# SDR SWAA001195

- Difficulty date: June 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 52,112 hours, 55,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 663 FRAME CRACKED AT STRINGERS 1, 2L, 2R, 3L AND 3R.       REPAIRED FRAME PER SRM.
